Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Weenie Beenie

Still breaking out on back?

I just started my fourth month of Accutane. Overall, I can't complain because I haven't really experienced any side effects other than dry skin & lips and the breakouts on my face have pretty much stopped. However, I'm still breaking out on my back and I'm a little confused as to why. I was told that usually on Accutane, body acne is the first thing that clears up. As I mentioned, I'm not breaking out on my face anymore so why is my back still in bad shape? I still have to take Accutane for another 2 - 3 months. Is there a chance it could still clear up in that time-frame since it hasn't already by now?

Share this post


Link to post
Share on other sites

It's taken my back acne forever to clear up too...I still even have a few bumps there and I'm sooo close to being done with my course. I was under the impression that body acne is more stubborn than facial acne, which might explain it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×